MAUDE Adverse Event Report: ACCLARO CORPORATION ULTRACLEAR; FRACTIONAL LASER

ACCLARO CORPORATION ULTRACLEAR; FRACTIONAL LASER
Model Number AS-WT-00055
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 07/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Acclaro became aware that the device was used off-label in parameters that are not suitable for the modality that the dr.Utilized on his patient.During the healing process the patient developed a local infection that the physician felt important to resolve.Patient has fully healed.

Brand Name
ULTRACLEAR
Common Device Name
FRACTIONAL LASER
Manufacturer (Section D)
ACCLARO CORPORATION
333 george washinton hwy
smithfield RI 02917
Manufacturer (Section G)
ACCLARO CORPORATION
333 george washington hwy
smithfield RI 02917
Manufacturer Contact
jose valerio
333 george washington hwy
smithfield, RI 02917
4015312261
MDR Report Key17995836
Report Number3021550489-2023-00001
Device Sequence Number6670056
Product Code GEX
UDI-Device Identifier00850039149016
UDI-Public(01)00850039149016(11)220706
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K210847
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAS-WT-00055
Device Catalogue NumberAS-WT-00055
Device Lot NumberN/A
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2023
Initial Report FDA Received Date10/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale